# SDR CA090529001

- Difficulty date: May 24, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6013A
- Engine: Ge CF343A
- System (JASC): 7320 · Fuel Controlling System
- Part: Cable
- Part number: 4043T02P05
- Condition: Worn
- Location: Vg
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) DURING APPROACH THE CREW EXPERIENCED MULTIPLE COMPRESSOR STALLS ON THE LT ENG. THEY CARRIED OUT THE APPROACH WITH THAT ENGINE AT IDLE. AT ONE POINT, THE ITT STARTED RISING AND THE CREW ELECTED TO SHUTDOWN THE ENGINE FOR THE REMAINING OF THE APPROACH. THE LANDING WAS COMPLETED SAFELY. THEY THEN TRIED TO RESTART ON THE GROUND. THE ENGINE SPOOLS UP WITH A HIGH PITCH HISSING NOISE THEN FLAMEOUT BEFORE REACHING IDLE SPEED. THE CREW PERFORMED A VISUAL INSP FOR POSSIBLE BIRD STRIKE WITHOUT FINDINGS. DURING A DETAILED INSP,  A WORN VG FEEDBACK CABLE WAS REPLACED. MORE INFORMATION TO FOLLOW.  JUNE 9 2009, CHECKED BOTH PN 4043T02P04 AND P05 OK.
